# SDR ABXA20250213036

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 91,582 hours, 20,967 cycles
- System (JASC): 3150 · Central Warning
- Part: Psu
- Part number: 285T003511
- Part serial: D02278
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE  WARN ELEX STATUS MSGAPPEARED AND WON'T CLEAR, A/C RETURNED TO THE GATE AND MTX GROUNDED A/C AFETER TROUBLE SHOOTING   WARN FLEX MSG IAW B767 FIM 31-51 FT 806 FOUND WARN FLEX PSU B FAULTING REMOVED AND REPLACED WARN FLEX PSU B IAW B767 AMM 31-51-04 WEU CARD MODULE TEST GOOD.AND RETURNED A/C TO SERVICE.
